# SDR 2007UALA01738

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 42,035 hours, 30,627 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GEAR HANDLE TO OFF RIGHT GEAR RED LIGHT ILLUMINATED.   [06-22-07]    FOUND FAULTY RED LIGHT LOGIC CARD M986.  REPLACED LOGIC CARD M986.
